# SDR W8PA971053

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 797.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO NET ATTACH FITTING IS CORRODED AROUND FASTENERS BS 797.5, RBL 37, WL 168.  ORIGINAL THICKNESS .125.  REMOVED CORROSION, FOUND OUT OF LIMITS, REMOVED AND REPLACED SOCKET MOUNT.  (M)
